# SDR 2002FA0000508

- Difficulty date: March 30, 2002
- Submitted: April 19, 2002
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 13771
- Condition: Failed
- Location: Mlg Uplock
- Part time: 3,121 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO INDICATE UP AND LOCKED ON RETRACTION.
